×

Langages algébriques, paires iterantes et transductions rationnelles. (French) Zbl 0378.68037


MSC:

68Q45 Formal languages and automata

Software:

ALGOL 60
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] J.M. Autebert, Le cylindre des langages à compteur n’est pas principal, à paraĭtre.; J.M. Autebert, Le cylindre des langages à compteur n’est pas principal, à paraĭtre. · Zbl 0351.68026
[2] Berstel, J., Une hiérarchie des parties rationnelles de \(N^2\), Math. System. Theory, 7, 114-137 (1973) · Zbl 0257.68078
[3] Boasson, L., Two iteration theorems for some families of languages, J. Comput. System Sci., 7, 583-596 (1973) · Zbl 0298.68053
[4] Boasson, L., Paires itérantes et langages algébriques, Thèse de Doctorat d’Etat, Université Paris, 7 (1974) · Zbl 0378.68037
[5] Boasson, L., The inclusion of the substitution—Closure of linear and one-counter languages in the largest sub-AFL of the family of context-free languages is prope, Information Processing Lett., 2, 135-140 (1973) · Zbl 0329.68067
[6] Boasson, L.; Nivat, M., Sur diverses families des langages fermées par transductions rationnelles, Acta Informat., 2, 180-188 (1973) · Zbl 0242.68037
[7] L. Boasson et M. Nivat, Le cylindre des langages linéaires n’est pas principal, à paraĭtre.; L. Boasson et M. Nivat, Le cylindre des langages linéaires n’est pas principal, à paraĭtre. · Zbl 0316.68046
[8] Ginsburg, S.; Spanier, E. H., Bounded Algol-like languages, Trans. Am. Math. Soc., 113, 285-296 (1966) · Zbl 0143.01602
[9] Ginsburg, S., The Mathematical Theory of Context-Free Languages (1966), McGraw-Hill: McGraw-Hill New York · Zbl 0184.28401
[10] Ginsburg, S.; Goldstine, J.; Greibach, S., Some uniformly erasable families of languages, Theoret. Comput. Sci., 2, 29-44 (1976) · Zbl 0343.68033
[11] Nivat, M., Transductions des langages de Chomsky, Ann. Inst. Fourier, 18, 339-456 (1968) · Zbl 0313.68065
[12] Ogden, W., A helpful result for proving inherent ambiguity, Math. System Theory, 2, 191-194 (1967) · Zbl 0175.27802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.